-
1
-
-
0031313734
-
Semi-classical states of nonlinear Schrödinger equations
-
A. Ambrosetti, M. Badiale, and S. Cingolani, Semi-classical states of nonlinear Schrödinger equations, Arch. Rat. Mech. Anal., 140 (1997), 285-300.
-
(1997)
Arch. Rat. Mech. Anal.
, vol.140
, pp. 285-300
-
-
Ambrosetti, A.1
Badiale, M.2
Cingolani, S.3
-
2
-
-
0020591566
-
Nonlinear scalar field equations, I, II, Arch
-
313-345
-
H. Berestycki and P.L. Lions, Nonlinear scalar field equations, I, II, Arch. Rat. Mech. Anal., 82 (1983), 313-345, 347-375.
-
(1983)
Rat. Mech. Anal
, vol.82
, pp. 347-375
-
-
Berestycki, H.1
Lions, P.L.2
-
3
-
-
84990556307
-
Homoclinic type solutions for a semilinear elliptic PDE on RN
-
V. Coti Zelati and P. H. Rabinowitz, Homoclinic type solutions for a semilinear elliptic PDE on RN, Comm. Pure Appl. Math., 45 (1992), 1217-1269.
-
(1992)
Comm. Pure Appl. Math.
, vol.45
, pp. 1217-1269
-
-
Coti Zelati, V.1
Rabinowitz, P.H.2
-
4
-
-
0001341199
-
Local mountain passes for semilinear elliptic problems in unbounded domains
-
M. del Pino and P. Felmer, Local mountain passes for semilinear elliptic problems in unbounded domains, Calc. Var. and PDE, 4 (1996), 121-137.
-
(1996)
Calc. Var. and PDE
, vol.4
, pp. 121-137
-
-
del Pino, M.1
Felmer, P.2
-
6
-
-
0031237479
-
Semi-classical states for nonlinear Schrödinger equations
-
M. del Pino and P. Felmer, Semi-classical states for nonlinear Schrödinger equations, J. Funct. Anal., 149 (1997), 245-265.
-
(1997)
J. Funct. Anal.
, vol.149
, pp. 245-265
-
-
del Pino, M.1
Felmer, P.2
-
7
-
-
84972551217
-
On the elliptic equation Δu + Ku n+2/n-2 = 0 and related topics
-
W.-Y. Ding and W.-M. Ni, On the elliptic equation Δu + Ku n+2/n-2 = 0 and related topics, Duke Math. J., 52 (1985), 485-506.
-
(1985)
Duke Math. J.
, vol.52
, pp. 485-506
-
-
Ding, W.-Y.1
Ni, W.-M.2
-
8
-
-
0001613187
-
Nonspreading wave packets for the cubic Schrödinger equations with a bounded potential
-
A. Floer and A. Weinstein, Nonspreading wave packets for the cubic Schrödinger equations with a bounded potential, J. Funct. Anal., 69 (1986), 397-408.
-
(1986)
J. Funct. Anal.
, vol.69
, pp. 397-408
-
-
Floer, A.1
Weinstein, A.2
-
9
-
-
0000616123
-
Existence of multi-bump solutions for nonlinear Schrödinger equations via variational method
-
C. Gui, Existence of multi-bump solutions for nonlinear Schrödinger equations via variational method, Comm. in P.D.E., 21 (1996), 787-820.
-
(1996)
Comm. in P. D. E.
, vol.21
, pp. 787-820
-
-
Gui, C.1
-
10
-
-
0002355345
-
Multiple interior peak solutions for some singularly perturbed Neumann problems, J. Diff. Eqns.
-
to appear
-
C. Gui and J. Wei, Multiple interior peak solutions for some singularly perturbed Neumann problems, J. Diff. Eqns., to appear.
-
-
-
Gui, C.1
Wei, J.2
-
12
-
-
80053626243
-
Symmetry of Positive Solutions of Nonlinear Elliptic Equations in Rn, Mathematical Analysis and Applications
-
Part A, Adv. Math. Suppl. Studies 7A Academic Press New York
-
B. Gidas, W.-M. Ni, and L. Nirenberg, "Symmetry of Positive Solutions of Nonlinear Elliptic Equations in Rn, Mathematical Analysis and Applications," Part A, Adv. Math. Suppl. Studies 7A (1981), Academic Press, New York, 369-402.
-
(1981)
, pp. 369-402
-
-
Gidas, B.1
Ni, W.-M.2
Nirenberg, L.3
-
13
-
-
34249974409
-
Uniqueness of positive solutions of Δu-u+up = 0 in RN
-
M.K. Kwong, Uniqueness of positive solutions of Δu-u+up = 0 in RN, Arch. Rat. Mech. Anal., 105 (1989), 243-266.
-
(1989)
Arch. Rat. Mech. Anal.
, vol.105
, pp. 243-266
-
-
Kwong, M.K.1
-
14
-
-
0000264842
-
On a singularly perturbed elliptic equation
-
Y. Li, On a singularly perturbed elliptic equation, Adv. Diff. Eqns., 2 (1997), 955-980.
-
(1997)
Adv. Diff. Eqns.
, vol.2
, pp. 955-980
-
-
Li, Y.1
-
15
-
-
0010158268
-
On positive solutions of semilinear elliptic equations in unbounded domains
-
Vol. II (W.-M. Ni, L.A. Peletier, J. Serrin, eds.), MSRI Publications
-
P.L. Lions,On positive solutions of semilinear elliptic equations in unbounded domains, in "Nonlinear Diffusion Equations and Their Equilibrium States," Vol. II (W.-M. Ni, L.A. Peletier, J. Serrin, eds.), MSRI Publications 13, 85- 122 (1988).
-
(1988)
Nonlinear Diffusion Equations and Their Equilibrium States
, vol.13
, pp. 85-122
-
-
Lions, P.L.1
-
16
-
-
0032018882
-
On nonlinear Schrödinger equations with totally degenerate potentials
-
G. Lu and J. Wei, On nonlinear Schrödinger equations with totally degenerate potentials, C. R. Acad. Sci. Paris, 326 (1998), 691-696.
-
(1998)
C. R. Acad. Sci. Paris
, vol.326
, pp. 691-696
-
-
Lu, G.1
Wei, J.2
-
17
-
-
0010151550
-
Some aspects of semilinear elliptic equations in Rn, Nonlinear Diffusion Equations and Their Equilibrium States
-
Vol. II (W.-M. Ni, L.A. Peletier, J. Serrin, eds.), MSRI Publications
-
W.-M. Ni, Some aspects of semilinear elliptic equations in Rn, Nonlinear Diffusion Equations and Their Equilibrium States, Vol. II (W.-M. Ni, L.A. Peletier, J. Serrin, eds.), MSRI Publications 13, 171-205 (1988).
-
(1988)
, vol.13
, pp. 171-205
-
-
Ni, W.-M.1
-
18
-
-
84990662413
-
On the location and profile of spike-layer solutions to singularly perturbed semilinear Dirichlet problems
-
Ni, W.-M. and J. Wei, On the location and profile of spike-layer solutions to singularly perturbed semilinear Dirichlet problems, Comm. Pure Appl. Math., 48 (1995), 731-768.
-
(1995)
Comm. Pure Appl. Math.
, vol.48
, pp. 731-768
-
-
Ni, W.-M.1
Wei, J.2
-
19
-
-
84946264643
-
Existence of semi-classical bound states of nonlinear Schrödinger equations with potential of the class (V)a
-
(Corrections, Comm. in P.D.E. 14 1989 833-834. )
-
Y.-G. Oh, Existence of semi-classical bound states of nonlinear Schrödinger equations with potential of the class (V)a, Comm. in P.D.E., 13 (1988), 1499- 1519. (Corrections, Comm. in P.D.E., 14 (1989), 833-834.)
-
(1988)
Comm. in P. D. E.
, vol.13
, pp. 1499-1519
-
-
Oh, Y.-G.1
-
20
-
-
0000998584
-
On positive multi-lump bound states of nonlinear Schrödinger equations under multi-well potentials
-
Y.-G. Oh, On positive multi-lump bound states of nonlinear Schrödinger equations under multi-well potentials, Comm. Math. Physics, 131 (1990), 375-399.
-
(1990)
Comm. Math. Physics
, vol.131
, pp. 375-399
-
-
Oh, Y.-G.1
-
21
-
-
34249835055
-
On a class of nonlinear Schrödinger equations
-
P.H. Rabinowitz, On a class of nonlinear Schrödinger equations, Z. Angew. Math. Phys., 43 (1992), 270-291.
-
(1992)
Z. Angew. Math. Phys.
, vol.43
, pp. 270-291
-
-
Rabinowitz, P.H.1
-
22
-
-
0010200481
-
On the existence of infinite bump solutions of nonlinear Schrödinger equations with periodic potentials
-
Thesis, University of Wisconsin-Madison
-
N. Thandi, On the existence of infinite bump solutions of nonlinear Schrödinger equations with periodic potentials, Thesis, University of Wisconsin-Madison, 1995.
-
(1995)
-
-
Thandi, N.1
-
23
-
-
34250081368
-
On concentration of positive bound states of nonlinear Schrodinger equations
-
X.-F.Wang, On concentration of positive bound states of nonlinear Schrodinger equations, Comm. Math. Phys., 153 (1993), 229-244.
-
(1993)
Comm. Math. Phys.
, vol.153
, pp. 229-244
-
-
Wang, X.-F.1
-
24
-
-
0031511764
-
On concentration of positive bound states of nonlinear Schrödinger equations with competing potential functions
-
X.-F. Wang and B. Zeng, On concentration of positive bound states of nonlinear Schrödinger equations with competing potential functions, SIAM J. Math. Anal., 28 (1997), 633-655.
-
(1997)
SIAM J. Math. Anal.
, vol.28
, pp. 633-655
-
-
Wang, X.-F.1
Zeng, B.2
-
25
-
-
0032056424
-
Conditions for two-peaked solutions of singularly perturbed elliptic equations
-
J.Wei, Conditions for two-peaked solutions of singularly perturbed elliptic equations, Manuscripta Math., 96 (1998), 113-131.
-
(1998)
Manuscripta Math
, vol.96
, pp. 113-131
-
-
Wei, J.1
-
26
-
-
0347188202
-
On the interior spike layer solutions for some singular perturbation problems, Proc. Royal Soc. Edinburgh
-
J. Wei, On the interior spike layer solutions for some singular perturbation problems, Proc. Royal Soc. Edinburgh, Section A (Mathematics) 128 A (1998), 849-874.
-
(1998)
Section A (Mathematics)
, vol.128 A
, pp. 849-874
-
-
Wei, J.1
-
28
-
-
0345780536
-
On the existence and concentration of nonlinear Schrödinger equations
-
Ph.D. thesis, Department of Mathematics, Tulane University, New Orleans
-
B. Zeng, On the existence and concentration of nonlinear Schrödinger equations, Ph.D. thesis, Department of Mathematics, Tulane University, New Orleans, 1995.
-
(1995)
-
-
Zeng, B.1
|